Tuesday, January 7, 2014

My mind is broken

I am feeling things today that I haven't felt in years. And I'm back up on the higher Zyprexa- not sure if that was a good or a bad move- lowering the dose did seem to help for a bit.

Then I am been doing stupid things like forgetting to take my Provigil for two days which put me into suicidal hell. Now I am back on the Provigil- but the screaming inside hasn't stopped.

I think I am eating badly. At times too any carbs, and then I will go and eat a meal with no carbs or skip a meal, and get low blood sugar.

Today I don't know how I made it through the day at work. But my therapist after work- that didn't happen. I just drove home. I coudn't go. I was to exhausted from the depression, and the screaming inside of me was too loud, I needed to go home and be in my safe familiar place.

I will owe her for the session. But what could I do?

I will call my psychiatrist if I have to- but first I really have to have a week in which my meds are constant and I don't mess them up or get sick and through them up, etc. I need to know what my baseline is. And somehow I need too get a week in which I get some exercise and eat healthy as well.

But really, I don't think the solution is more meds. But if it isn't, I don't now what the solution is, or if I have the strength to do it. It is a catch-22. Maybe my solution would be to take up long distance running. I'd never be able to do that.

I don't know what to do about next week's therapy. If I give less than 24 hour's notice, I get billed (and can't send that bill the insurance company). I can't predict ahead of time how I will feel- I didn't know until about an hour before that I would never be able to go. It seem silly to quit therapy in the midst of a bad depression, but I have done this before because it was too hard to get there.

2 comments:

5d482056-7679-11e3-acfc-000bcdcb5194 said...

Are you able to actually get the meds adjusted while working? It sounds like you are asking SO much from yourself. I've been there and know how hard/nearly impossible that can be. And when it gets so bad that the depression makes you forget meds that help you feel better immediately like the provigil that makes it even harder. I feel for you because I've been there so many times. It does seem like a heads up at least to the psychiatrist might not hurt. If you are having symptoms you've not had in years you need to stop them, aggressively. I know you dread more meds but it could be as little as a touch more lithium. Or you could be toxic. Remember I was toxic on a low dose and until I failed 2 neuro exams and had the drs. pointing out symptoms the only thing I noticed was that I was hallucinating and terrified. Depending who you ask I had altered mental status or encephalopathy but 3L of fluids and no lithium for abit cured me. I thought that I was losing everything antipsychotics had given me.

I guess I am saying it sounds like you need to let someone know what is going on. You sound afraid and that may mean it is more than you can do with adjustments at home without psychiatric input and you don't want to waste time and get worse.

I feel for you. Just try to take it one step at a time, even if you have to write down those steps. But don't panic. That's always the hardest part for me is that I'm sure it's so bad and sometimes/often I am wrong.

You are in my prayers.

Jean Grey said...

Thanks. I will call my doc soon if things do not improve. Of course that in itself takes initiative, and is hard to do when working. I can't really take calls easily during the work day.